# SDR AMTA200700673

- Difficulty date: December 4, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 9640453011
- Part serial: FK51600823
- Condition: Defective
- Location: Hf Comm
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HF RADIO WILL NOT TRANSMIT CORRECTLY.  AUTO TUNE ON EVERY TRANSMISSION.  PERFORMED HF COM SYS BITE PROCEDURE IAW FIN 23-11-00 ER.  REMOVED AND REPLACED HF COM ANTENNA IAW AMM 23-11-01-4 SYS OPS CHECK GOOD.  (K)
